# SDR UIEA2023011600050

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 100,998 hours, 17,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69B145929
- Condition: Cracked
- Location: Bs 1000 Lbl11
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 1000 FRONT SPAR INTERCOSTAL LUG FTG FOUND CRACK M/D BS 1000 LBL 11.33" FRONT SPAR INTERCOSTAL LUG FTG P/N: 69B14592-9 REPLACED AND INSTALLED IAW EO 4453C024 PART 3 AND SB 747-53A2904 FIG 5. )
